# SDR CALA2025082208042

- Difficulty date: August 21, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N27515
- Make and model: Boeing 737-9
- Aircraft serial: 43452
- Aircraft time: 14,915 hours, 4,900 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33079
- Part serial: BNG35159
- Condition: Exposed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE IS EXPOSED AND DOOR IS DIFFICULT TO ARM REPLACED SLIDE DOOR 1L. REF. AMM 25-66-01-000-801, 25-66-01-400-802, 25-66-01-400-803.   ACCOMP RII INSPECTION OF DOOR 1L SLIDE INSTALLATION REF. AMM 25-66-01-000-801.
